# SDR TWAA0105411

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN MEMBRANE CRACKED AT STA 253 TO 275, RBL 54 INCHES.  REPAIRED CRACKED MEMBRANE PER SRM 53-01, FIG 4 SHEET 3.  INSTALLED RIVETS PER SRM 51-30-2.  TREATED MATERIAL PER SRM 51-10-3, PAGE 46 ITEM 3.
